# SDR ASAA2016071517397

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 4,162 hours, 1,379 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPATCH AND MED LINK UNABLE TO HEAR OUR SATCOM TRANSMISSIONS ON EITHER SATCOM NR 1 AND  2. BOTH CAPT AND FO TRIED TRANSMITTING MULTIPLE TIMES. WE CAN HEAR THEM BUT THEY CAN'T HEAR US. GROUNDED - YES. ACCOMPLISHED SATCOM COMMUNICATION SYSTEM TEST, REF B737-900 AMM 23-15-00. BOTH CAPT'S & F/O'S TRANSMIT & RECEIVED NORMAL. ALSO COMMUNICATED USING ALL 3 CABIN MEDLINK STATION NORMAL.
